MAUDE Adverse Event Report: THERAKOS, INC. UVAR XTS PHOTOPHERESIS SYSTEM

THERAKOS, INC. UVAR XTS PHOTOPHERESIS SYSTEM
Model Number NOT APPLICABLE
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction centrifuge bowl leak/break.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.Kit lot f704 was reviewed.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot f704 identified an increase in complaints associated with the "centrifuge bowl leak/break" complaint category.As a result, an investigation has been initiated in response to the increase of "centrifuge bowl leak/break" complaints observed with kit lot f704.Trends were reviewed for complaint categories, centrifuge bowl leak/break, leak centrifuge alarm and damaged parts/components - centrifuge bowl outlet.No trends were detected for each complaint category.The assessment is based on the information available at the time of investigation.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted.Investigation complete.(b)(4).
 
Event or Problem Description
The customer sent an email to report a centrifuge bowl leak/break during the treatment procedure.The customer stated at the end of the first cycle of the procedure they received a leak centrifuge alarm.The customer aborted the procedure and did not return blood to the patient.The customer stated the centrifuge bowl had no movement between the base component and bowl outlet.The customer stated the patient would start treatment on a different instrument that same day.The customer did not return product for investigation.

Brand Name
UVAR XTS PHOTOPHERESIS SYSTEM
Common Device Name
UVAR XTS PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS, INC.
bedminster NJ 07921
MDR Report Key7508708
Report Number2523595-2018-00095
Device Sequence Number232749
Product Code LNR
UDI-Device Identifier20705030200027
UDI-Public(01)20705030200027(10)F704(17)220301
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date03/01/2022
Device Model NumberNOT APPLICABLE
Device Catalogue NumberXT125
Device Lot NumberF704
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1